Press Conferences
December 2007

S M T W T F S             1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31

Press Conferences


Tuesday, 11 December 2007

9:00am - 9:30am

UNDP: Human Development Report - meet the authors
[ English ] 20 minutes

9:30am - 10:00am

Germanwatch: Release of the Global Climate Risk Index
[ English ] 27 minutes

10:00am - 10:30am

International Energy Agency
[ English ] 28 minutes

10:30am - 11:00am

Climate Action Network (CAN)
[ English ] 29 minutes

11:00am - 11:30am

GEF and the Government of Palau: presentation of the Micronesia Challenge and Pacific SIDA Challenge Projects
[ English ] 21 minutes

12:00pm - 12:30pm

European Commission
[ English ] 31 minutes

12:30pm - 1:00pm

WWF International: Launch of Penguins and Climate Change Report
[ English ] 30 minutes

1:15pm - 1:45pm

UNFCCC press briefing
[ English ] 23 minutes

2:00pm - 2:30pm

UNFCCC: Special press event to commemorate the 10th anniversary of the Kyoto Protocol
[ English ] 34 minutes

2:30pm - 3:00pm

IFC and Trucost: Launch of The Asian Funds Carbon Intensity report
[ English ] 22 minutes

3:00pm - 3:30pm

Pew Center on Global Climate Change
[ English ] 30 minutes

4:00pm - 4:30pm

UNEP and CBD: UNEP-GEF supported Assessment on Peatlands Biodiversity and Climate Change
[ English ] 33 minutes

4:30pm - 5:00pm

Delegation of the Netherlands
[ English ] 13 minutes

5:00pm - 5:30pm

Delegation of Brazil
[ English ] 17 minutes

5:30pm - 6:00pm

Sustainable Force Tree Management
[ English ] 20 minutes

6:30pm - 7:00pm

European Union (European Commission and European Parliament)
[ English ] 30 minutes

10:30pm - 11:00pm

Delegation of Norway
[ Original ] 34 minutes